Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)


On a problem concerning permutation polynomials

Author: Gerhard Turnwald
Journal: Trans. Amer. Math. Soc. 302 (1987), 251-267
MSC: Primary 11T06; Secondary 11R99
MathSciNet review: 887508
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ S(f)$ denote the set of integral ideals $ I$ such that $ f$ is a permutation polynomial modulo $ I$, where $ f$ is a polynomial over the ring of integers of an algebraic number field. We obtain a classification for the sets $ S$ which may be written in the form $ S(f)$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 11T06, 11R99

Retrieve articles in all journals with MSC: 11T06, 11R99

Additional Information

PII: S 0002-9947(1987)0887508-8
Keywords: Permutation polynomials, Dickson-polynomials, Schur's conjecture, algebraic integers
Article copyright: © Copyright 1987 American Mathematical Society